# SDR P5CA2015031100016

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,560 hours, 2,423 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TWO TIMES DURING CRUISE FIRE BELL SOUNDED 1-2 SECONDS; NO FIRE OR SMOKE INDICATIONS, NO EICAS WARNING, ALERT OR FIRE LIGHTS.  NO FAULTS NOTED IN CMC.  RAN CMC GROUND TEST FIRE PROTECTION. TEST PASSED AND OPS CHECK NORMAL. REF AMM 26-11-00.
